# SDR SWAA2018010918943

- Difficulty date: December 18, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT NOSE SKIN CRACKED AT STA 85.19 AT OUTBOARD LOWER FASTENER HOLE.  REPAIRED SKIN IAW SRM.
